Reduced Complexity Interpolation for List Decoding Hermitian Codes

  1. Lookup NU author(s)
  2. Dr Li Chen
  3. Emeritus Professor Rolando Carrasco
  4. Dr Martin Johnston
Author(s)Chen L, Carrasco R, Johnston M
Publication type Article
JournalIEEE Transactions on Wireless Communications
Year2008
Volume7
Issue11
Pages4353-4361
ISSN (print)1536-1276
ISSN (electronic)1558-2248
Full text is available for this publication:
PublisherIEEE
URLhttp://dx.doi.org/10.1109/T-WC.2008.070615
DOI10.1109/T-WC.2008.070615
Actions    Link to this publication
Share